# SDR CA040203006

- Difficulty date: January 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 7,279 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 95263H5417
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

(CAN) IN CRUISE RT WINDSHIELD HEAT ON, WINDOW SHATTERED, DESCENDED TO 12,000 FT, REDUCED AIR SPEED AND CABIN PRESSURE AND RETURNED TO BASE.
